Junction conditions of Friedmann-Robertson-Walker space-times

Nobuyuki Sakai*, Kei Ichi Maeda

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


We complete a classification of junctions of two Friedmann-Robertson-Walker space-times bounded by a spherical thin wall. Our analysis covers superhorizon bubbles and thus complements the previous work of Berezin, Kuzumin, and Tkachev. Contrary to subhorizon bubbles, various topology types for superhorizon bubbles are possible, regardless of the sign of the extrinsic curvature. We also derive a formula for the peculiar velocity of a domain wall for all types of junction.

Original languageEnglish
Pages (from-to)5425-5428
Number of pages4
JournalPhysical Review D
Issue number8
Publication statusPublished - 1994
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'Junction conditions of Friedmann-Robertson-Walker space-times'. Together they form a unique fingerprint.

Cite this